Skip navigation
Please use this identifier to cite or link to this item:http://essuir.sumdu.edu.ua/handle/123456789/29974
Title: К вопросу о сложении биномиальных чисел
Other Titles: До питання щодо додавання біноміальних чисел
To the problem on addition of binomial numbers
Authors: Кулик, Ігор Анатолійович
Кулик, Игорь Анатольевич
Kulyk, Ihor Anatoliiovych
Keywords: биномиальная система счисления
биномиальная арифметика
весовой коэффициент
матрица весов
біноміальна система числення
біноміальна арифметика
ваговий коефіцієнт
вагова матриця
binomial notation
binomial arithmetic
weighting coefficient
weighting matrix
Issue Year: 2012
Publisher: Сумский государственный университет
Citation: Кулик, И.А. К вопросу о сложении биномиальных чисел [Текст] / И.А. Кулик // Вісник Сумського державного університету. Серія Технічні науки. - 2012. - № 3. - С. 101-109.
Abstract: В статье предлагается новый подход к сложению двоичных биномиальных чисел, основанный на представлении чисел упорядоченными кортежами и матрицами, что позволяет операции над биномиальными коэффициентами заменить достаточно простыми операциями над их параметрами. Построены математическая модель и алгоритм биномиального сложения, которые демонстрируют эффективность предложенных решений. При цитуванні документа, використовуйте посилання http://essuir.sumdu.edu.ua/handle/123456789/29974
У статті пропонується новий підхід до додавання двійкових біноміальних чисел, що базується на поданні чисел упорядкованими кортежами і матрицями, що дозволяє операції над біноміальними коефіцієнтами замінити достатньо простими операціями над їх параметрами. Побудовані математична модель та алгоритм біноміального додавання, які демонструють ефективність запропонованих рішень. При цитировании документа, используйте ссылку http://essuir.sumdu.edu.ua/handle/123456789/29974
New approach to addition of binary binomial numbers is proposed in the paper. It is based on representation of the numbers by ordered tuple-structured data and matrices that make it possible to substitute operations on binomial coefficients by simple enough operations over their parameters. A mathematical model and algorithm for binomial addition are developed. They demonstrate efficiency of the proposed solutions. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/29974
URI: http://essuir.sumdu.edu.ua/handle/123456789/29974
Type: Article
Appears in Collections:Вісник Сумського державного університету. Технічні науки (2007 - 2014)

Views
Other104
A11
Belarus4
Canada1
China1
Czech Republic2
Germany15
Estonia1
Spain1
United Kingdom5
India1
Morocco1
Netherlands4
Russia19
Turkey4
Ukraine42
United States53
Downloads
Other145
Belarus1
China2
Germany2
India1
Kazakhstan2
Russia2
Ukraine8
United States3


Files in This Item:
File Description SizeFormatDownloads 
Kulyk.pdf185.4 kBAdobe PDF166Download
Show full item record Recommend this item


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.